# SDR DL777050696

- Difficulty date: November 12, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 26,351 hours, 4,621 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RECIRC FAN STATUS MESSAGE, PAX AND FLIGHT ATTENDANTS NOTICED ELEC SMELL IN CABIN.  MAINT INFO DISPLAY SHOWED AFT UPPER RECIRC FAN OFF.  TURNED UPPER RECIRC FAN OFF AND ODOR CLEARED.  SUSPECT UPPER AFT RECIRC FAN FAILED.  REPLACED SAME.
